按条件检索“32”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 出版年: 2015 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. 动态知识智能发现与属性逻辑动态关系 CSCD

作者:徐凤生;于秀清;史开泉

作者机构:[徐凤生] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[于秀清] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2015,Vol.42,Issue.4,160-165

资源类型:期刊论文

2. A New Comparison Theorem of Multidimensional BSDEs CSCD SCOPUS SCIE

作者:Wu, Pan-yu; Chen, Zeng-jing

作者机构:[Wu, P.-Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.1,131-138

资源类型:期刊论文

WOS:000348334400012

3. 分数阶对流扩散方程的半加权有限差分格式 CSCD

作者:Zhu,Lin;Rui,Hongxing

作者机构:[朱琳] 宁夏大学数学与计算机学院, 银川, 宁夏 750021, 中国.;[芮洪兴] 山东大学数学学院, 济南, 山东 250100, 中国

来源:华东师范大学学报. 自然科学版,Journal of East China Normal University. Natural Science,2015,Issue.6

资源类型:期刊论文

4. 具有属性析取萎缩-扩张特征的动态数据智能挖掘 CSCD

作者:徐凤生;闫立梅;史开泉

作者机构:[徐凤生] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[闫立梅] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2015,Vol.42,Issue.5,215-220

资源类型:期刊论文

5. 离散合取聚合算子的迁移性 CSCD

作者:詹行;苏勇;刘华文

作者机构:[詹行] 山东大学数学学院, 济南, 山东 250100, 中国.;[苏勇] 山东大学数学学院, 济南, 山东 250100, 中国.;[刘华文] 山东大学数学学院, 济南, 山东 250100, 中国

来源:计算机科学与探索,Journal of Frontiers of Computer Science & Technology,2015,Vol.9,Issue.6,756-760

资源类型:期刊论文

6. An Approximation of Three-Dimensional Semiconductor Devices by Mixed Finite Element Method and Characteristics-Mixed Finite Element Method CSCD SCOPUS SCIE

作者:Yang, Qing; Yuan, Yirang

作者机构:[Yang Qing] School of Mathematical Science, Shandong Normal University, Jinan, Shandong 250014, China.;[Yuan Yirang] Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:高等学校计算数学学报,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2015,Vol.8,Issue.3,356-382

WOS被引数:1

资源类型:期刊论文

WOS:000359317100003

7. A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations CSCD SCOPUS SCIE

作者:Li, Xin-peng

作者机构:[Li, X.-P] School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,435-444

资源类型:期刊论文

WOS:000355060400013

8. Theory and application of numerical simulation method of capillary force enhanced oil production EI CSCD SCOPUS SCIE

作者:Yuan, Yirang; Cheng, Aijie; Yang, Danping; Li, Changfeng; Liu, Yunxin

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Cheng, A] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, D] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Li, C] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2015,Vol.36,Issue.3,379-400

WOS被引数:1

资源类型:期刊论文

WOS:000350670200009

9. Moments of L-Functions Attached to the Twist of Modular Form by Dirichlet Characters CSCD SCOPUS SCIE

作者:Ji, Guanghua; Sun, Haiwei

作者机构:[Ji, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University, Weihai, 264209, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2015,Vol.36,Issue.2,237-252

资源类型:期刊论文

WOS:000351641100007

10. Maximum modulus principle estimates for one dimensional fractional diffusion equation CSCD SCOPUS SCIE

作者:Zhu Lin; Rui Hong-xing

作者机构:[Zhu, L] School of Mathematics and Computer Science, Ningxia University, Yinchuan, 750021, China;[ Rui, H.-X] School of Mathematics, Shandong University, Jinan, 250100, China

来源:高校应用数学学报B辑,APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B,2015,Vol.30,Issue.4,466-478

资源类型:期刊论文

WOS:000366623400007

11. 切换网络下时变线性多智能体系统的指数同步 EI CSCD SCOPUS

作者:王兴平;宋艳荣;程兆林

作者机构:[王兴平] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[宋艳荣] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[程兆林] 山东大学数学学院, 济南, 山东 250100, 中国

来源:自动化学报,Zidonghua Xuebao/Acta Automatica Sinica,2015,Vol.41,Issue.8,1528-1532

资源类型:期刊论文

12. 左截断右删失数据下指数分布参数多变点的贝叶斯估计 CSCD

作者:何朝兵;刘跃军;刘华文

作者机构:[何朝兵] 安阳师范学院数学与统计学院, 安阳, 河南 455000, 中国.;[刘跃军] 安阳师范学院软件学院, 安阳, 河南 455000, 中国.;[刘华文] 山东大学数学学院, 济南, 山东 250100, 中国

来源:西南师范大学学报. 自然科学版,Journal of Southwest China Normal University. Natural Science Edition,2015,Vol.40,Issue.1,12-17

资源类型:期刊论文

13. Oscillations of coefficients of symmetric square L-functions over primes CSCD SCOPUS SCIE

作者:Hou, Fei

作者机构:[Hou, F] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.6,1325-1341

资源类型:期刊论文

WOS:000362013600004

14. Quadratic forms connected with Fourier coefficients of Maass cusp forms CSCD SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, L] Department of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Nanchang University, Nanchang, 330031, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.5,1101-1112

资源类型:期刊论文

WOS:000355750900005

15. Euler-type schemes for weakly coupled forward-backward stochastic differential equations and optimal convergence analysis CSCD SCIE

作者:Zhang, Wei; Zhao, Weidong

作者机构:[Zhang Wei] School of Mathematics, Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics, Finance Institute, Shandong University, Jinan, Shandong 250100, China.

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.2,415-434

WOS被引数:1

资源类型:期刊论文

WOS:000349554000012

16. Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales CSCD SCOPUS SCIE

作者:Ding, You-zheng; Wei, Zhong-li

作者机构:[Ding, Y.-Z] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China;[ Wei, Z.-L] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,287-296

WOS被引数:1

资源类型:期刊论文

WOS:000355060400001

17. 一类增长率依赖输出的非线性系统的输出反馈输出跟踪控制 EI CSCD SCOPUS

作者:王兴平;朱泓霖;程兆林

作者机构:[王兴平] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[朱泓霖] 海军航空工程学院研究生管理大队, 烟台, 山东 264001, 中国.;[程兆林] 山东大学数学学院, 济南, 山东 250100, 中国

来源:控制理论与应用,Kongzhi Lilun Yu Yingyong/Control Theory and Applications,2015,Vol.32,Issue.1,110-114

资源类型:期刊论文

18. 图中相互独立的4-圈和8-圈 CSCD

作者:张绍华;颜谨;李硕

作者机构:[张绍华] 山东大学数学学院, 济南, 山东 250100, 中国.;[颜谨] 山东大学数学学院, 济南, 山东 250100, 中国.;[李硕] 昌吉学院数学系, 昌吉, 新疆 831100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2015,Vol.50,Issue.2,1-4+31

资源类型:期刊论文

19. P-增广矩阵与信息的智能动态发现- 辨识 CSCD

作者:史开泉

作者机构:[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2015,Vol.50,Issue.10

资源类型:期刊论文

20. Resonance and rapid decay of exponential sums of Fourier coefficients of a Maass form for GL_m(Z) CSCD SCIE

作者:REN XiuMin;YE YangBo;

作者机构:[Ren Xiumin] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Ye Yangbo] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:Science China(Mathematics),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.10,2105-2124

WOS被引数:5

资源类型:期刊论文

WOS:000361765300006

共 2 页, 32 条记录

TOP